VOL. 40 · NO. 2 | 2010
Front Matter
Rocky Mountain J. Math. 40 (2), (2010) Open Access
No abstract available
Jorma Arhippainen, Jukka Kauppi
Rocky Mountain J. Math. 40 (2), 367-382, (2010) DOI: 10.1216/RMJ-2010-40-2-367 Open Access
KEYWORDS: Normed algebras, $A$-convex algebras, 46H05, 46J05
No abstract available
Attila Bérczes, Lajos Hajdu, Attila Pethő
Rocky Mountain J. Math. 40 (2), 383-395, (2010) DOI: 10.1216/RMJ-2010-40-2-383 Open Access
KEYWORDS: Norm form equations, arithmetic progressions, 11D57, 11D45, 11B25
No abstract available
Cristiano Bocci
Rocky Mountain J. Math. 40 (2), 397-419, (2010) DOI: 10.1216/RMJ-2010-40-2-397 Open Access
KEYWORDS: Linear systems, fat points, 14C20, 14N05, 14H20, 41A05
No abstract available
Michele Campiti, Cristian Tacelli
Rocky Mountain J. Math. 40 (2), 421-443, (2010) DOI: 10.1216/RMJ-2010-40-2-421 Open Access
KEYWORDS: Voronovskaja formulas, Bernstein-Durrmeyer operators, Jackson operators, perturbation of second-order differential operators, Best approximation, 41A36, 34A45, 47E05
No abstract available
Z. Došlá, N. Partsvania
Rocky Mountain J. Math. 40 (2), 445-470, (2010) DOI: 10.1216/RMJ-2010-40-2-445 Open Access
KEYWORDS: Proper solution, oscillatory solution, non-oscillatory solution, oscillation criteria, non-oscillation criteria, 34C10
No abstract available
Benton L. Duncan
Rocky Mountain J. Math. 40 (2), 471-487, (2010) DOI: 10.1216/RMJ-2010-40-2-471 Open Access
KEYWORDS: Free semi-groupoid algebra, Douglas algebras, 47L75, 47L40
No abstract available
Lu Fenghong, Mao Weihong
Rocky Mountain J. Math. 40 (2), 489-500, (2010) DOI: 10.1216/RMJ-2010-40-2-489 Open Access
KEYWORDS: $L_p$-intersection body, $L_p$-centroid body, $L_p$-projection body, $L_p$-Petty projection inequality, Busemann intersection inequality, 52A20, 52A40
No abstract available
Shigetaka Fukuda
Rocky Mountain J. Math. 40 (2), 501-512, (2010) DOI: 10.1216/RMJ-2010-40-2-501 Open Access
KEYWORDS: Numerically positive, of general type, 14E30, 14J10
No abstract available
Colin C. Graham, Kathryn E. Hare
Rocky Mountain J. Math. 40 (2), 513-525, (2010) DOI: 10.1216/RMJ-2010-40-2-513 Open Access
KEYWORDS: Associated sets, Bohr group, $\epsilon$-Kronecker sets, FatouZygmund property, $\epsilon$-free setsr, Hadamard sets, $I_0$ sets, Sidon sets, 42A55, 42A63, 43A25, 43A46, 43A05, 43A25
No abstract available
Duško Jojić
Rocky Mountain J. Math. 40 (2), 527-541, (2010) DOI: 10.1216/RMJ-2010-40-2-527 Open Access
KEYWORDS: ab-index, cd-index, Eulerian posets, poset of intervals, Et -construction, Tchebyshev posets, 06A07, 05E99
No abstract available
Ju Myung Kim
Rocky Mountain J. Math. 40 (2), 543-559, (2010) DOI: 10.1216/RMJ-2010-40-2-543 Open Access
KEYWORDS: ‎bounded linear operator, topology of pointwise convergence, topology of compact convergence, topology of weakly compact convergence, 47A05, 46B28
No abstract available
Aimé Lachal, Thomas Simon
Rocky Mountain J. Math. 40 (2), 561-579, (2010) DOI: 10.1216/RMJ-2010-40-2-561 Open Access
KEYWORDS: First passage time, fluctuating additive functional, Law of the iterated logarithm, small ball probabilities, 60F99, 60G17, 60G18, 60J55, 60J65
No abstract available
Jaume Llibre, Jiang Yu, Xiang Zhang
Rocky Mountain J. Math. 40 (2), 581-594, (2010) DOI: 10.1216/RMJ-2010-40-2-581 Open Access
KEYWORDS: limit cycle, third-order differential equation, perturbation of centers, averaging theory, 37G15, 37D45
No abstract available
L.A. Melara, A.J. Kearsley
Rocky Mountain J. Math. 40 (2), 595-607, (2010) DOI: 10.1216/RMJ-2010-40-2-595 Open Access
No abstract available
Adam Skalski, Joachim Zacharias
Rocky Mountain J. Math. 40 (2), 609-625, (2010) DOI: 10.1216/RMJ-2010-40-2-609 Open Access
KEYWORDS: $C*$-algebra, approximation properties, Hilbert bimodule, crossed product, Pimsner algebra, completely positive lift, 46L05, 46B28
No abstract available
Wiesł aw Śliwa
Rocky Mountain J. Math. 40 (2), 627-641, (2010) DOI: 10.1216/RMJ-2010-40-2-627 Open Access
KEYWORDS: Banach space, continuous linear operator, invariant subspace, 47A15
No abstract available
Yu Tian, Weigao Ge
Rocky Mountain J. Math. 40 (2), 643-672, (2010) DOI: 10.1216/RMJ-2010-40-2-643 Open Access
KEYWORDS: Sturm-Liouville boundary value problem, impulsive effects, critical point, $p$-Laplacian, 34B15, 34B18, 34B37, 58E30
No abstract available
Kenichiro Umezu
Rocky Mountain J. Math. 40 (2), 673-694, (2010) DOI: 10.1216/RMJ-2010-40-2-673 Open Access
KEYWORDS: Positive principal eigenvalue, blowing-up behavior, indefinite weight, Robin-type boundary condition, Population dynamics, 35P15, 35J20, 92D25
No abstract available
J.A. Vera
Rocky Mountain J. Math. 40 (2), 695-712, (2010) DOI: 10.1216/RMJ-2010-40-2-695 Open Access
KEYWORDS: Three body problem, rigid body, equilibria, Eulerian, stability
No abstract available
Guihai Yu, Lihua Feng
Rocky Mountain J. Math. 40 (2), 713-721, (2010) DOI: 10.1216/RMJ-2010-40-2-713 Open Access
KEYWORDS: Normalized Laplacian eigenvalues, general Randić index, 05C50, 92E10
No abstract available
Volker Ziegler
Rocky Mountain J. Math. 40 (2), 723-747, (2010) DOI: 10.1216/RMJ-2010-40-2-723 Open Access
KEYWORDS: Thue equations, Thomas' conjecture, function fields, 11D59, 11D25, 11Y50
No abstract available
Back to Top